Über eine Art der Punktkonnexion

V. V. Hlavatý

Mathematische Zeitschrift (1934)

  • Volume: 38, page 135-145
  • ISSN: 0025-5874; 1432-1823

How to cite


Hlavatý, V. V.. "Über eine Art der Punktkonnexion." Mathematische Zeitschrift 38 (1934): 135-145. <http://eudml.org/doc/168491>.

author = {Hlavatý, V. V.},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry},
pages = {135-145},
title = {Über eine Art der Punktkonnexion},
url = {http://eudml.org/doc/168491},
volume = {38},
year = {1934},

AU - Hlavatý, V. V.
TI - Über eine Art der Punktkonnexion
JO - Mathematische Zeitschrift
PY - 1934
VL - 38
SP - 135
EP - 145
KW - differential geometry
UR - http://eudml.org/doc/168491
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.